# SDR DALA13020289201

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT SIDE FLOORBEAM BS 1379, RBL 25 TO RBL 51  CORRODED ON UPPER SURFACE AROUND NUTPLATES.  REMOVED CORROSION.  MATERIAL LOSS OUT OF LIMITS.  FABRICATED REPAIR PARTS, PRIMED AND INSTALLED IAW SRM 53-20-01, VOL I.
